# SDR CALA2013120393410

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,347 hours, 24,467 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775C000004
- Part serial: 116
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT DUCT OVERHEAT DISPLAYED ON UPPER ECAM SCREEN.  TEMPERATURE SHOWS 212, HOT AIR SW IS OFF, TEMPERATURE NOT COMING DOWN, COCKPIT IS COOL.  REPLACED DUCT SENSOR 15HK & ZONE CONTROLLER 8HK IAW AMM TASK 21-63-15-000-001 &  AMM TASK 21-63-34-000-001-A IAW PTT 3472001.  DUCT SENSOR 15HK, NO HELP.  REPLACED ZONE TEMPERATURE CONTROLLER, OPERATIONS CHECKED GOOD.
